# SDR AALA20140506004

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT HAND TRANSITION PANEL HAS CORROSION FROM FRAME STATIONS 1530 TO 1640.  R & R TRANSITION PANEL IAW SRM 51-40-02.
